12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Fredholm properties of elliptic operators on R.
View graph of relations

« Back

Fredholm properties of elliptic operators on R.

Research output: Contribution to journalJournal article

Published

Journal publication date1/12/2001
JournalDissertationes Mathematicae (Rozprawy Matematyczne)
Volume399
Number of pages72
Pages1-72
Original languageEnglish

Bibliographic note

RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics